UK-Muscle.co.uk Forum banner
1 - 3 of 3 Posts

·
Newbie Trainer
Joined
·
37 Posts
Discussion Starter · #1 ·
Hi Iam sure one of you well genned up boys can help me with some sound advice.

I have done a few cycles of sus and decca in the last few years with good results but now i normally just do a cycle of sus twice a year as

i am clocking to 44yrs old now. I find these little cycles a good help with my training and sex life iam in good health and have trained on and off since i was fourteen as my dad owned a gym( he knew reg Park) my claim to fame lol. Anyway my problem. The last 3 attempts to start my cycle have not gone to plan. 1. had first 500mg of sus and got called away abroad to work. 2. four weeks later had another injection but got injured so stopped cycle. 3. four days ago i was ready to start again, training was going well so had my jab and now i feel a bit flu like, absolutley shattered, with a mild case of the ****s with zero appetite. now theres a bit of this going around at work. so is it just me being para and should rest let my strentgh and appetite come back and keep my jabs going and get back to gym in a few days, or could all this stopping and starting mucked my amune system up and made me ill. Many thanks dudes. :innocent:
 
1 - 3 of 3 Posts
Top